# SDR R61A2022092700584

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON FWD FUSE FLOOR STRUCTURE SHEAR WEB BTWN FR 13 FR16 LH SIDE OF L1 DOOR. REPLACED PN 170-12118-001 IAW SRM 51-41-02.
